# SDR DALA2018041202379

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SKIN APPROX STA Y=1421 AT RT PYLON TRAILING EDGE.  TRAILING EDGE WAS REPAIRED PER DC9-MD80 SRM 53-01 FIG 2 SHEET 3 EXAMPLE C.
